# SDR CALA2016110295885

- Difficulty date: October 29, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 48,866 hours, 21,069 cycles
- Engine: Iae V2527A5
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 3 Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORTED TAKEOFF (70KTS)  DUE TO B HYD SYS LOW QTY ECAM.  FOUND NR 3 SPOILER ACT LEAKING.  R&R AND TESTED PER AMM.
